# SDR R61A2023031500195

- Difficulty date: February 20, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 46,285 hours, 27,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSE LOWER SKIN PNL DENT FOUND BTWN FR16-17, STR 23L-24L. ALLOWED DAMAGE IAW ETD2023-170-006285
